Modified Newtonian dynamics in the Milky Way
Article first published online: 7 SEP 2005
Monthly Notices of the Royal Astronomical Society
Volume 363, Issue 2, pages 603–608, October 2005
How to Cite
Famaey, B. and Binney, J. (2005), Modified Newtonian dynamics in the Milky Way. Monthly Notices of the Royal Astronomical Society, 363: 603–608. doi: 10.1111/j.1365-2966.2005.09474.x
- Issue published online: 7 SEP 2005
- Article first published online: 7 SEP 2005
- Accepted 2005 July 22. Received 2005 July 1; in original form 2005 May 13
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!